ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Simulation of a random fuzzy queuing system with multiple servers

Fathi-Vajargah, Behrouz and Ghasemalipour, Sara (2016) Simulation of a random fuzzy queuing system with multiple servers. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 51 (2). pp. 42-53. ISSN 00002-3043

[img]
Preview
PDF
Download (782Kb) | Preview
    Item Type: Article
    Uncontrolled Keywords: multi-server queuing system, busy time, fuzzy interarrival times, average chance
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 10 Mar 2017 11:54
    Last Modified: 10 Mar 2017 11:54
    URI: http://mathematics.asj-oa.am/id/eprint/2495

    Actions (login required)

    View Item